# SDR DALA2020092703203

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED ON HARD POINT AT FR 16 + Y1292 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1292 AND FASTENERS LOC BETWEEN FR 12 TO FR 24 IN FWD GALLEY AREA, AS PER A319 SRM 51-72-11 AND DWG D53112812, ISSUE: E00 RELEASE DATE: 08-JAN-97.
